Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have folliculitis. Took wysolone and norflox. Rashes developed all over body. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
my son was given antibiotics for foliculitis, then avil, wyselone and then norflox(in quick sucsession) for acute allergy conditions which later was diagnosed due to urine infection. After completing course of wysolone and norflox, he still develops rashes over any part of body. Foliculites and acute dandruff still persist.Pl suggest what should i do ? during last one year he has been on antibiotics for swelling of lymph nodes.
Posted Thu, 21 Mar 2013 in Skin Rash
Answered by Dr. Rahul Kumar 46 minutes later

Thanks for writing to us.

Recurrent folliculitis can be associated with dandruff.

Actually he is suffering from a condition called as seborrhea, where excess oil is produced from glands. This causes dandruff and blockade of glands leading to folliculitis.
Now regarding itchy rash and urinary infection.

In my view these cannot be associated.
The rash might be urticaria, (hives) or urticarial vasculitis. While giving a closer diagnosis. Also I would like to know which antibiotic he has been taking for lymph node and what diagnosis has been given by doctor for his lymph node condition. These things might be related to rash.
2. For dandruff he can use ketoconazole shampoo alternate day.
3. Its better not to use too much oral antibiotics for folliculitis, this may lead to drug resistance. He can use oint mupirocine twice daily.
4. If the rash persists for another week, please XXXXXXX a dermatologist and consider a biopsy from the lesion to rule out urticarial vasculitis.

Let me know if you have other queries.

Wishing your son a good health.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor